MAUDE Adverse Event Report: VYAIRE MEDICAL MASTERSCREEN PFT; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL MASTERSCREEN PFT; CALCULATOR, PULMONARY FUNCTION DATA
Model Number 172520
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 09/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was built 2009 and from testing from (b)(6) 2019, the electrical safety test with no errors.The device has been in operation for 10 years.In the initial report by the customer, it is described that at the same time construction work by the electrician in the next control cabinet took place.The device was subsequently tested for electrical safety by our technician in denmark and no fault was found.The electrical test does not see anything that could be a hazard to patient as all values/limits are met.Based on the information made available to vyaire medical, the electrical shock may have been attributed by the work of the electrician.This incident may be due to the protective conductor briefly assumed the potential of the phase.Meaning all device-internal security systems are "abused" and the phase can reach the patient right up to the last grounding point.The thesis is corroborated by the statement that "all the lights, computers in the room shuts down together with the master screen equipment." additionally, the customer reported the device was placed put back into operation at the clinic's request.
 
Event or Problem Description
The healthcare facility reported during pulmonary function testing, the patient allegedly received an electrical shock.The patient is connected to the equipment through a plastic mouthpiece in which there is a filter attached to the electronics that is controlled by the master screen system.The nurse reported the incident occurred during the flow-volume curve (fvc) at the end of the exhalation.Just before the end-of-test (eot) criteria was reached, the patient fell/jumped backwards, and passed out for a few seconds.The healthcare facility confirmed at the time of the incident all of the light/power in the room disappeared.Additionally, the reported incident occurred at the same time construction work by the electrician in the next control cabinet took place.The patient has no recollection of a strange sound, and no recollection if the patient did or did not touch any part of the hardware.The patient has no recollection of getting zapped or what happened.The patient was transferred to the trauma center for observation.No further information about an injury or condition of the patient.

Brand Name
MASTERSCREEN PFT
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9151947
Report Number9615102-2019-00111
Device Sequence Number2782703
Product Code BZC
UDI-Device Identifier04250892900810
UDI-Public(01)04250892900810(11)20090913
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K122699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number172520
Device Catalogue Number172520
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;